≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Not getting Erection after excessive masturbation for 3 yrs

26 Male was doing masturbation now for 2-3 yrs around 2-3 times each day
(don't know it will deplete my health)

Height - 178 cms
weight 95 kg(obese)
Side effects now-
1.Penis thinning.
2.early ejaculation.
3.Sometime i am not not getting Erection even after i watched a porn movie no sexual excitement
(even though Morning erection is there)
4.hair graying and falling.
5.Cramps in leg
6. memory loss, can't remember day to day tasks.
7.weight has increased rapidly.

NEED HELP !!
 
  sameergupta1 on 2017-12-23
This is just a forum. Assume posts are not from medical professionals.
.
.
 
healer21 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.